# SDR DXTA2024052711884

- Difficulty date: May 26, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N318QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500162
- Aircraft time: 9,076 hours, 7,242 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Damaged
- Location: Pax Door Switch
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED WARNING DOOR PAX OPEN, IN FLIGHT RAN QRH, REMAINED ILLUMINATED. NORMAL APPROACH AND LANDING.  FOUND DAMAGED WIRES TO BE W801-00007-22 AND W801-00003-22 BELONGING TO THE DOOR LIGHTING CIRCUIT AND THE DOOR POSITION SWITCH CIRCUITS RESPECTIVELY. SPLICED DAMAGED WIRES AND WRAPPED IN ROUND IT FOR FURTHER PROTECTION. FUNCTION TESTED CABIN DOOR SWITCH SYSTEM. FUNCTION TESTED MED LIGHTING SYSTEM. FUNCTION TESTS PASSED. ALL WORK DONE IAW EMB-505 SWPM 20-41-20, EMB-505 WM 52-70-50, 33-50-50-1, AND EMB-505 AMM TASK 33-26-00-710-801-A, AND TASK 52-71-20-820-801-A.
